# SDR 98ZZZX1200

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jobolts
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED JOBOLTS ON RIGHT WING CENTER TANK RIB 2 OUTBOARD PER RIL HC571H9033.  PERFORMED RIL HC571H9033 TO RIGHT WING RIB 2 OUTBOARD.  REPLACED JOBOLTS WITH MRL FASTENERS.
